Jan 21, 2009
I hve recently started Atripla and I have been having really bad pai in my legs exspecially before my cycle(mionthly) please help me to understand what is happening also in my knee, following Migrains.
| Response from Dr. Henry
Leg pain not primarily in toes/feet (usually in a bilateral manner) is unlikely due directly to one of the components in Atripla. A careful history and examination is needed to sort out other possible contributing factors such as nerve compression at some location due to edema or mechanical irritation which are fairly common causes of leg pain in the general population. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Swollen Lymph Nodes After Oral Sex Form Sex Worker What Are The Chances Of HIV
- Can I Get Genital Herpes If I Used A Condom?
- How Do I Get Rid Of Genital Warts In The Mouth?
- ARE SWOLLEN LYMPH NODES IN THE GROIN VISIBLE?
- Can Hiv Be Transmitted From A Pin?
- Can Hiv Infection Cause High Blood Pressure?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.